MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 16MM CANNULATED DRILL BIT; TEMPLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 16MM CANNULATED DRILL BIT; TEMPLATE
Model Number 03.037.003
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during the extended incision, the aiming arm did not properly align with the distal hole of the short tfna nail.The instrumentation was loose.There was a surgical delay of fifteen (15) minutes.The procedure was successfully completed.This is report 8 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h4, h6: part 03.037.003, lot f-22407: manufacturing site: selzach.Supplier: sphinx werkzeuge ag release to warehouse date: august 31, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
16MM CANNULATED DRILL BIT
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11337974
Report Number2939274-2021-00909
Device Sequence Number883959
Product Code HWT
UDI-Device Identifier10886982070197
UDI-Public(01)10886982070197
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.003
Device Catalogue Number03.037.003
Device Lot NumberF-22407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM CANNULATED TAPERED DRILL BIT; 10MM CANNULATED TAPERED DRILL BIT; 130 DEG AIMING ARM; 130 DEG AIMING ARM; 16MM CANNULATED DRILL BIT; COMPLETE RADIOLUCENT INSERTION HANDLE; COMPLETE RADIOLUCENT INSERTION HANDLE; 10MM CANNULATED TAPERED DRILL BIT; 10MM CANNULATED TAPERED DRILL BIT; 130 DEG AIMING ARM; 130 DEG AIMING ARM; 16MM CANNULATED DRILL BIT; COMPLETE RADIOLUCENT INSERTION HANDLE; COMPLETE RADIOLUCENT INSERTION HANDLE
Outcome Attributed to Adverse Event Required Intervention;